# SDR SWAA2025101614265

- Difficulty date: September 12, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED BS727B CEILING AREA LH SIDE AFT CARGO COMPARTMENT.  INSTALLED REPAIR PARTS AND FASTENER [3] ANGLE (1E/A); [2] SHIM (1E/A) LOCATED BS727B CEILING AREA LH SIDE AFT CARGO COMPARTMENT IAW. B737-800 SRM 51-70-11-2R-0 REPAIR GENERAL PARAGRAPH 4.N;O;P AND DWG 149A9491 SHEET 42 REV -.
